Show simple item record

dc.contributor.authorBahuguna, Dhirendra ( Orcid Icon 0000-0002-7628-3719 )
dc.contributor.authorShukla, Reeta ( )
dc.date.accessioned2020-10-05T18:32:57Z
dc.date.available2020-10-05T18:32:57Z
dc.date.issued2003-03-17
dc.identifier.citationBahuguna, D., & Shukla, R. (2003). Approximations of solutions to nonlinear Sobolev type evolution equations. Electronic Journal of Differential Equations, 2003(31), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12703
dc.description.abstractIn the present work we study the approximations of solutions to a class of nonlinear Sobolev type evolution equations in a Hilbert space. These equations arise in the analysis of the partial neutral functional differential equations with unbounded delay. We consider an associated integral equation and a sequence of approximate integral equations. We establish the existence and uniqueness of the solutions to every approximate integral equation using the fixed point arguments. We then prove the convergence of the solutions of the approximate integral equations to the solution of the associated integral equation. Next we consider the Faedo-Galerkin approximations of the solutions and prove some convergence results. Finally we demonstrate some of the applications of the results established.
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectFaedo-Galerkin approximation
dc.subjectAnalytic semigroup
dc.subjectMild solution
dc.subjectContraction mapping theorem
dc.subjectFixed points
dc.subjectFaedo-Galerkin approximationen_US
dc.subjectAnalytic semigroupen_US
dc.subjectMild solutionen_US
dc.subjectContraction mapping theoremen_US
dc.subjectFixed pointsen_US
dc.titleApproximations of solutions to nonlinear Sobolev type evolution equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record